Two years ago I had a very bad stomach bug. About a few days to a week after I started to get numbness on my right arm, then my left, right leg and then left leg. I began to have extreme difficulty in walking and fatigue. The pain was bareable although troublesome. Doctors had no idea and thought of GBS/CIDP. I was given IVIG and recovered to some degree. After a few months I got worse again and had a subsequent 5 doses of it. My original doctor was not sure what to do after another few months of being fairly well and getting worse again. He cut ties with me and sent me on my way.
I went to many doctors and most didn't believe I even had GBS let alone CIDP which my original doctor suspected. They offered no other diagnosis ( worth mentioning that is ). Their reason was a fair EMG test, Lumbar test and many blood test coming back normal or very close to normal. I have noticed on all 3 EMG tests that 1 nerve test in my legs was abnormal but doesn't explain the rest of my body being normal.
Now I am receiving IVIG regularly and maintaing a fair lifestyle of 2 IVIG treatments every month. If I do not receive them then I have very very severe pain, muscle cramps, severe fatigue and basicly a parapoligic. Life would be unbareable without it and wonder if the end would be near if things went south and I was unable to receive IVIG.
My problem is insurance does not want to keep paying for it without a clear cut diagnosis. My present dr is with me but he wants to be honest with my insurance company but has no idea what to do.
Other treatments was offered ( steroids ) but do not wish to use them due to their severe side effects and lack of helping in many cases.
I hope someone here has an idea and would be willing to discuss it. Thanks and good luck:)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?